# SDR SIMA200311802

- Difficulty date: April 24, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION A DENT WAS FOUND BETWEEN FRAME 75 AND 75A AND STRINGERS 10L, 11L.  PERFORMED AN EDDY CURRENT INSPECTION OF THE DENT.  NO DEFECTS NOTED.  REMOVED DAMAGED AREA BY CREATING A 2 INCH BY 3 INCH CUTOUT.  PERFORMED ADDITIONAL NDT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A DOUBLER, TRIPLER AND FILLER.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/1358, IC2003-145/1393 AND STANDARD EMB SRM, SRM 145/1142 REV 21 PRACTICES.  (M)
